Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
193 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of a B complex supplement?

I have in the last 2 weeks started taking B complex. I have notice more energy and actually a little weight loss. Just want to make sure nothing negative to look for. Now I am wondering if this is the key to helping me lose a little weight. I do not eat any red meat at all. Never have eaten red meat. I am thinking this lack of red meat may have caused a slight weight problem my entire life. Just 10-15 lbs.
Thu, 13 Jul 2017
Report Abuse
  Anonymous's Response
's  Response
There's no side effects of B complex...B complex is vitamin supplements...there's no side effect in taking vitamin b supplements...I hope this resolved you're issue's....
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Dear Doctor, Right now I m taking Neurobion (B complex vitamins) as instructed by chiropractor to heal my lower back pain. At the moment also my...